# SDR AUS20021262

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J107784
- Condition: Deteriorated
- Location: Engine Mount Sec
- Component: Engine Mount Sec, Cont, IO346A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT RUBBERS BADLY DETERIORATED. AIRCRAFT HAS OPERATEDFOR 20.7 HOURS SINCE PERIODIC INSPECTION. PERSONNEL/MAINTENANCE ERROR.
